# SDR CALA2024093000709

- Difficulty date: September 23, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 92,085 hours, 19,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Damaged
- Location: Zone100
- Stage of operation: UK
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED REPAIR ON FUSE STA 587L TO STA 594L STR 18L SEE L/P 9287975 INSPECTION WAS NOT NOTIFIED FOR FINAL INSPECTION PRIOR TO EDGE SEALANT AND PAINT. REQUIERS PAINT STRIP AND SEALANT REMOVED FOR FINAL INSPECTION, OF SRM 53-00-01-2R-13 STEPS 7 THRU 9. C/W INSPECTION OF FASTNERS SEVERAL REQUIERS REMOVAL AND REPLACE UNDER AND OVER DRAW ALL MARKED. REMOVED EXT FINISH AND FILLET SEAL IAW TASK 51-21-01-157-011 DUE TO DAMAGE FOUND DURING THE FINAL BUY BACK REPAIR IS NOLONGER VALID. , HAVE REMOVED THE REPAIR DOUBLER TO EVALUATE DAMAGE. IAW SRM 51-40-02 THROUGH P. OK TO INSTALL REPAIR. APPLY DECORATIVE FINISH. VERIFIED ALL STEPS PER AVO13373 REV C IN CONJUNCTION WITH SRM 53-00-01-2R-28 REPAIR 28, HAVE BEEN C/W PER EC/RA 5330-07353 COMPLETED INSTALLATION OF REPAIR DOUBLER/FILLER REF SRM 53-00-01-2R-28 REPAIR 28 AND EC/RA 5330-07353. SEE LOG 9390596.
